Alert archive / Puerto Rico / High Surf Advisories in 2012

High Surf Advisory 8, NWS JSJ

March 29, 2012

NWS JSJ issued this high surf advisory at Mar 29, 2012, 2:39 AM CDT. It took effect at Mar 29, 2012, 9:14 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2012, 2:39 AM CDT (07:39 UTC)
In effect from
Mar 29, 2012, 9:14 AM CDT
Expired
Mar 30, 2012, 8:52 AM CDT
In force
24 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WHCA42 TJSJ 290739
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
339 AM AST THU MAR 29 2012

...FRESH WINDS AND NORTHEASTERLY SWELL WILL CREATE HAZARDOUS SURF ZONE
CONDITIONS STARTING THIS AFTERNOON...

.FRESH TRADE WINDS INDUCED BY A SURFACE HIGH PRESSURE NORTH
OF THE AREA ALONG WITH A NORTHERLY SWELL...WILL CAUSE ROUGH SEAS AND
HAZARDOUS SURF ZONE CONDITIONS STARTING THIS AFTERNOON.

PRZ001-002-005-008-010-012-013-VIZ001-291900-
/O.NEW.TJSJ.SU.Y.0008.120329T1900Z-120330T1900Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
339 AM AST THU MAR 29 2012

...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
AST FRIDAY. 

* WAVES AND SURF: SEAS OF 7 TO 8 FEET AND A PERIOD OF 7 TO 10
  SECONDS WILL CREATE BREAKING WAVES BETWEEN 8 AND 12 FEET.

* TIMING: FROM 3 PM AST TODAY TO 3 PM AST FRIDAY 

* IMPACTS: MODERATE TO STRONG RIP CURRENTS ARE POSSIBLE. MINOR BEACH
  EROSION IS POSSIBLE...BUT COASTAL FLOODING IS UNLIKELY.

HEIGHTS AND TIMES OF THE NEXT HIGH TIDES TODAY ARE AS FOLLOWS:

AGUADILLA: 		0.8 FEET AT 1:33 PM THIS AFTERNOON AND 
			1.3 FEET AT 2:47 AM AST FRIDAY.

ARECIBO: 		1.0 FEET AT 1:41 PM THIS AFTERNOON AND 
 			1.4 FEET AT 2:47 AM AST FRIDAY.

SAN JUAN: 		0.7 FEET AT 1:53 PM THIS AFTERNOON AND 
			1.3 FEET AT 3:33 AM AST FRIDAY.

CULEBRA ISLAND: 	0.4 FEET AT 1:31 PM THIS AFTERNOON AND 
			0.8 FEET AT 3:20 AM AST FRIDAY.

MAGENS BAY: 		0.9 FEET AT 4:33 AM AST FRIDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
5 follow-up statements
383 
WHCA42 TJSJ 291414
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1014 AM AST THU MAR 29 2012

...BREAKING WAVE ACTION INCREASING ALONG THE ATLANTIC COASTLINE...

.NORTH SWELLS HAVE ARRIVED AT THE ATLANTIC COASTLINE AND ARE
ALREADY GENERATING SIGNIFICANT BREAKING WAVE ACTION.

PRZ001-002-005-008-010-012-013-VIZ001-292215-
/O.EXT.TJSJ.SU.Y.0008.120329T1414Z-120330T1900Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
1014 AM AST THU MAR 29 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 PM AST FRIDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST FRIDAY. 

* WAVES AND SURF: SEAS OF 7 TO 8 FEET IN NORTH SWELLS WITH
  BREAKING WAVES OF 10 TO 14 FEET.

* TIMING: THROUGH 3 PM AST FRIDAY

* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND
  MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE. 

HEIGHTS AND TIMES OF THE NEXT HIGH TIDES TODAY ARE AS FOLLOWS:

AGUADILLA: 0.8 FEET AT 1:33 PM THIS AFTERNOON AND 
 	   1.3 FEET AT 2:47 AM AST FRIDAY.

ARECIBO: 1.0 FEET AT 1:41 PM THIS AFTERNOON 
	 1.4 FEET AT 2:47 AM AST FRIDAY.

SAN JUAN: 0.7 FEET AT 1:53 PM THIS AFTERNOON AND 
          1.3 FEET AT 3:33 AM AST FRIDAY.

CULEBRA ISLAND: 0.4 FEET AT 1:31 PM THIS AFTERNOON AND
	        0.8 FEET AT 3:20 AM AST FRIDAY.

MAGENS BAY: 0.9 FEET AT 4:33 AM AST FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
343 
WHCA42 TJSJ 292214
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
614 PM AST THU MAR 29 2012

...BREAKING WAVE ACTION INCREASING ALONG THE ATLANTIC COASTLINE...

.NORTH SWELLS HAVE ARRIVED AT THE ATLANTIC COASTLINE AND ARE
ALREADY GENERATING SIGNIFICANT BREAKING WAVE ACTION.

PRZ001-002-005-008-010-012-013-VIZ001-300615-
/O.CON.TJSJ.SU.Y.0008.000000T0000Z-120330T1900Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
614 PM AST THU MAR 29 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. 

* WAVES AND SURF: SEAS OF 7 TO 8 FEET IN NORTH SWELLS WITH 
  BREAKING WAVES OF 10 TO 14 FEET. 

* TIMING: THROUGH 3 PM AST FRIDAY

* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND 
  MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE. 

HEIGHTS AND TIMES OF THE NEXT HIGH TIDES TODAY ARE AS FOLLOWS:

AGUADILLA: 0.8 FEET AT 1.3 FEET AT 2:47 AM AST FRIDAY.

ARECIBO: 1.4 FEET AT 2:47 AM AST FRIDAY.

SAN JUAN:  1.3 FEET AT 3:33 AM AST FRIDAY.

MAGENS BAY: 0.9 FEET AT 4:33 AM AST FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
509 
WHCA42 TJSJ 292251 CCA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
651 PM AST THU MAR 29 2012

...BREAKING WAVE ACTION INCREASING ALONG THE ATLANTIC COASTLINE...

.NORTH SWELLS HAVE ARRIVED AT THE ATLANTIC COASTLINE AND ARE
ALREADY GENERATING SIGNIFICANT BREAKING WAVE ACTION.

PRZ001-002-005-008-010-012-013-VIZ001-300715-
/O.COR.TJSJ.SU.Y.0008.000000T0000Z-120330T1900Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
651 PM AST THU MAR 29 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. 

* WAVES AND SURF: SEAS OF 7 TO 8 FEET IN NORTH SWELLS WITH 
  BREAKING WAVES OF 10 TO 14 FEET. 

* TIMING: THROUGH 3 PM AST FRIDAY

* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND 
  MODERATE TO LARGE BREAKING WAVES IN THE SURF ZONE. 

HEIGHTS AND TIMES OF THE NEXT HIGH TIDES TODAY ARE AS FOLLOWS:

AGUADILLA: 1.3 FEET AT 2:47 AM AST FRIDAY.

ARECIBO: 1.4 FEET AT 2:47 AM AST FRIDAY.

SAN JUAN:  1.3 FEET AT 3:33 AM AST FRIDAY.

MAGENS BAY: 0.9 FEET AT 4:33 AM AST FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
158 
WHCA42 TJSJ 300658
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
258 AM AST FRI MAR 30 2012

...BREAKING WAVES REMAIN HIGH ALONG THE ATLANTIC COASTLINE EARLY IN
THE MORNING...

.NORTH SWELLS ARRIVED AT THE ATLANTIC COASTLINE AND CONTINUE
GENERATING SIGNIFICANT BREAKING WAVE ACTION.

PRZ001-002-005-008-010-012-013-VIZ001-301400-
/O.EXT.TJSJ.SU.Y.0008.000000T0000Z-120330T1400Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
258 AM AST FRI MAR 30 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS
MORNING...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 10 AM AST THIS
MORNING. 

* WAVES AND SURF: SEAS OF 6 TO 7 FEET IN NORTH SWELLS WITH 
  BREAKING WAVES OF 8 TO 12 FEET. 

* TIMING: THROUGH 10 AM AST THIS MORNING.

* IMPACTS: ROUGH SURF CONDITIONS WITH RIP CURRENTS AND MODERATE
  TO LARGE BREAKING WAVES IN THE SURF ZONE.

HEIGHTS AND TIMES OF THE NEXT HIGH TIDES TODAY ARE AS FOLLOWS:

AGUADILLA: 	0.8 FEET AT 2:29 PM AST THIS AFTERNOON.

ARECIBO: 	0.7 FEET AT 2:22 PM AST THIS AFTERNOON.

SAN JUAN: 	1.3 FEET AT 3:33 AM AST THIS MORNING AND 
		0.8 FEET AT 2:46 PM AST THIS AFTERNOON.

MAGENS BAY: 	0.9 FEET AT 4:33 AM AST THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
416 
WHCA42 TJSJ 301352
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
952 AM AST FRI MAR 30 2012

...SURF CONDITIONS CONTINUE TO IMPROVE...

..SWELLS CONTINUE TO SUBSIDE AND ARE NO LONGER GENERATING DANGEROUS
SURF CONDITIONS.

PRZ001-002-005-008-010-012-013-VIZ001-301500-
/O.CAN.TJSJ.SU.Y.0008.000000T0000Z-120330T1400Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
952 AM AST FRI MAR 30 2012

...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM AST THIS MORNING...

AT 9:30 AM AST...BUOY 41053 IN SAN JUAN WAS SHOWING SEAS OF 5.9 FEET AT
13 SECONDS... AND BUOY 41115 IN RINCON WAS SHOWING 5.9 FEET AT 12
SECONDS. THEREFORE...SURF CONDITIONS ARE NO LONGER EXPECTED ALONG
THE NORTH COAST OF PUERTO RICO AND THE NORTHERN U.S. VIRGIN
ISLANDS. THE HIGH SURF ADVISORY WILL BE ALLOW TO EXPIRE AT 10 AM
AST.

$$

CASTRO

HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Mar 28, 9:33 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Mar 28, 9:33 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1033 PM AST WED MAR 28 2012

.UPDATE...NUMEROUS SHOWERS AND THUNDERSTORMS WERE DETECTED ACROSS
THE CORDILLERA CENTRAL FROM OROCOVIS WESTWARD TO LARES AND MOCA.
RAINFALL GAGES ACROSS THE UTUADO AREA NEAR TANAMA RIVER INDICATED
UP TO 12 INCHES. SEVERAL FLOOD STATEMENTS WERE ISSUED THROUGH THE
EVENING HOURS. FOR THE OVERNIGHT HOURS JUST ISOLATED TO SCATTERED
SHOWERS ARE EXPECTED.

&&

.AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES UNTIL 29/16Z.
HOWEVER...BRIEF PERIODS OF MVFR ARE POSSIBLE AT TJSJ AND TIST IN
SHRA. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE INTERIOR
SECTIONS OF PUERTO RICO AFTER 29/16Z...PRODUCING MOUNTAIN
OBSCURATIONS AND SCATTERED MVFR CONDITIONS ACROSS TJBQ AND TJMZ
UNTIL 29/22Z.

&&

.PREV DISCUSSION... /ISSUED 302 PM AST WED MAR 28 2012/

SYNOPSIS...UPPER LEVEL TROUGH WILL CONTINUE ACROSS THE REGION
DURING THE NEXT FEW DAYS. HIGH PRESSURE AT THE SURFACE WILL BUILD
ACROSS THE WESTERN ATLANTIC TOMORROW. COLD FRONT WILL STALL JUST
NORTH OF THE AREA.

DISCUSSION...UNSTABLE ATMOSPHERIC CONDITIONS PREVAILED ACROSS
PUERTO RICO THIS AFTERNOON...WITH A PERSISTENT UPPER LEVEL TROUGH
DOMINATING THE NORTHEAST CARIBBEAN. THIS FEATURE IN COMBINATION
WITH DAYTIME HEATING AND SEA BREEZE CONVERGENCE...ENHANCE THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE
SOUTHERN SLOPES OF PUERTO RICO. WINDS BETWEEN 0-3 KM AGL ARE
MAINLY FROM THE NORTHEAST WHICH WILL MAINTAIN THE FOCUS OF HEAVY
RAINFALL BETWEEN THE CORDILLERA CENTRAL AND THE SOUTHERN SLOPES
OF PUERTO RICO THROUGHOUT THE AFTERNOON. THE STORM MOTION OF THESE
SHOWERS WILL BE VERY SLOW...THEREFORE...HIGH RAINFALL ACCUMULATION
WILL BE EXPECTED.

A HIGH PRESSURE SYSTEM AT THE SURFACE WILL BUILD ACROSS THE
WESTERN ATLANTIC TOMORROW...INDUCING A NORTHEAST TRADE WIND
FLOW. THIS FLOW WILL ALLOW FOR FASTER MOVEMENT OF THE SHOWER
ACTIVITY. A COLD FRONT WILL STALL JUST NORTHERN OF THE AREA AND IS
NOT EXPECTED TO AFFECT THE LOCAL AREA. HOWEVER...PATCHES OF LOW
LEVEL MOISTURE ASSOCIATED FROM THIS SYSTEM WILL AFFECT THE NORTH COAST
OF PUERTO RICO TONIGHT AND EARLY THURSDAY MORNING. CONDITIONS
REMAINS MOIST AND UNSTABLE DURING THE WEEKEND AS WINDS SHIFT SOUTHEAST
AND GOOD CHANCES FOR SHOWER EVERY AFTERNOON PREVAILS.

AVIATION...MVFR CONDITIONS WITH MOUNTAIN OBSCURATIONS EXPECTED
TO PREVAIL ACROSS TJMZ AND TJPS THROUGH AT LEAST 28/22Z IN
SHRA/TSRA. VFR CONDITIONS WILL PREVAIL ELSEWHERE.

MARINE...SEAS 3-5 FT RIGHT NOW IN PREDOMINANT WIND WAVES BUT A
SMALL NE SWELL IS NOW BEING OBSERVED AT BUOYS 41043 AND 41053.
SEAS EXPECTED TO BUILD RAPIDLY TOMORROW IN NORTH SWELLS WITH
SMALL CRAFT AND HIGH SURF CONDITIONS LIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  84  73  83 /  60  50  50  50
STT  74  84  75  84 /  40  50  50  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...

VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 3 AM AST SATURDAY FOR
     ANEGADA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 9 PM AST FRIDAY FOR
     COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-COASTAL
     WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
     WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-COASTAL WATERS
     OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 9 PM AST FRIDAY FOR
     MONA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 3 AM AST SATURDAY FOR
     ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

10/23
Hazardous weather outlook, Mar 28, 4:05 AM CDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
505 AM AST WED MAR 28 2012

AMZ710>745-PRZ001>013-290915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
505 AM AST WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE
ESPECIALLY ACROSS THE INTERIOR SECTIONS OF PUERTO RICO AND ALONG THE
CORDILLERA CENTRAL THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS
WILL MOVE VERY SLOWLY...PRODUCING HIGH RAINFALL ACCUMULATIONS
ALONG THE CORDILLERA CENTRAL EARLY IN THE AFTERNOON AND ACROSS
SOUTHERN AND SOUTHWESTERN SECTIONS OF PUERTO RICO LATE IN THE
AFTERNOON AND EARLY IN THE EVENING. THIS SCENARIO WILL RESULT IN QUICK
RISES IN RIVERS...STREAMS AND CREEKS...AS WELL AS INCREASE THE
POTENTIAL FOR URBAN FLOODING. ALSO...THE THREAT OF MUDSLIDES WILL
ALSO CONTINUE IN AREAS OF STEEP TERRAIN WHERE SIGNIFICANT RAINFALL
HAS OCCURRED IN RECENT DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF SIGNIFICANT WEATHER OR FLOOD PROBLEMS WOULD BE
GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-290915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
505 AM AST WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 28, 9:29 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1029 PM AST WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLOOD            CAROLINA                18.41N 65.98W
03/28/2012                   CAROLINA           PR   BROADCAST MEDIA

            STREETS FLOODED IN 65 AVE INT CAMPO RICO.

0715 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            LANDSLIDE IN UTUADO ROAD 140 BO CAUDILLA MAIN STREET
            SECTOR LOCORALISA.

0826 PM     DEBRIS FLOW      NARANJITO               18.31N 66.25W
03/28/2012                   NARANJITO          PR   EMERGENCY MNGR

            LANDSLIDE IN ROAD PR-814 NEAR KM 2.5 BARRIO ANONES. ROAD
            CLOSED

0750 PM     FLASH FLOOD      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            HOUSES FLOODED WITH 2 PEOPLE AFFECTED.ALSO 2 PEOPLE
            TRAPPED IN ROAD.

0800 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            LANDSLIDES IN ROAD 111 BO CAGUANA...ROAD 123 SECTOR
            GROLO.

0835 PM     FLASH FLOOD      SAN SEBASTIAN           18.34N 67.00W
03/28/2012                   SAN SEBASTIAN      PR   EMERGENCY MNGR

            ROAD 111 FLOODED.

0840 PM     FLASH FLOOD      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            HOUSES AND ROADS FLOODED IN JESUS MARIA LAGO AND IN ROAD
            10 RIO ABAJO BO LA PALA MARCELO WITH PEOPLE AFFECTED.

0845 PM     FLASH FLOOD      SAN SEBASTIAN           18.34N 67.00W
03/28/2012                   SAN SEBASTIAN      PR   EMERGENCY MNGR

            ROAD 111 IN BO HATO ARRIBA FLOODED.

0920 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            ROAD 111 FROM UTUADO TO LARES IMPASSABLE AT CAGUANA DUE
            TO SEVERAL LANDSLIDES.

0920 PM     DEBRIS FLOW      UTUADO                  18.27N 66.71W
03/28/2012                   UTUADO             PR   EMERGENCY MNGR

            ROAD 123 AT BO SALTO ABAJO WITH FLOODING AND LANDSLIDES.

&&

KNEGRON

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:24 PM CDTFlash Flood WarningJSJ2 hr
Mar 28, 7:56 PM CDTAreal Flood WarningJSJ6 hr
Mar 28, 8:10 PM CDTAreal Flood WarningJSJ6 hr
Mar 28, 8:14 PM CDTFlash Flood WarningJSJ3 hr
Mar 28, 10:31 PM CDTFlash Flood WarningJSJ3 hr
Mar 29, 12:02 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 12:23 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 1:31 AM CDTAreal Flood WarningJSJ4 hr
Mar 29, 1:48 AM CDTAreal Flood WarningJSJ6 hr
Mar 29, 2:26 AM CDTAreal Flood AdvisoryJSJ6 hr
Mar 29, 2:31 AM CDTAreal Flood WarningJSJ8 hr
Mar 29, 2:38 AM CDTFlash Flood WatchJSJ15 hr
Mar 29, 3:08 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 3:23 AM CDTFlash Flood WarningJSJ3 hr
Mar 29, 3:52 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 5:30 AM CDTAreal Flood WarningJSJ4 hr
Mar 29, 6:25 AM CDTAreal Flood WarningJSJ63 min
Mar 29, 7:37 AM CDTAreal Flood WarningJSJ3 hr
Mar 29, 7:46 AM CDTAreal Flood WarningJSJ6 hr
Mar 29, 8:11 AM CDTAreal Flood WarningJSJ6 hr
Mar 29, 8:25 AM CDTAreal Flood AdvisoryJSJ5 hr
Mar 29, 10:24 AM CDTAreal Flood AdvisoryJSJ108 min
Mar 29, 10:35 AM CDTAreal Flood AdvisoryJSJ3 hr
Mar 29, 1:30 PM CDTAreal Flood WarningJSJ4 hr
Mar 29, 2:29 PM CDTAreal Flood AdvisoryJSJ99 min
Mar 29, 4:32 AM CDTAreal Flood AdvisoryJSJ118 min
Mar 29, 6:31 AM CDTAreal Flood AdvisoryJSJ59 min

Nearby

High Surf Advisories in Puerto Rico, 2012High Surf Advisories in U.S. Virgin Islands, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.